Going nuts.... literally « on: April 20, 2018, 05:36:03 pm »
Every since i jumped ive had a on and off pain in my testicles, i found a lump and had it checked a while back and doc said it was a cytst and nothing to worry about. Im back on 1mg and this pops up every know and then.i was able to tell myself for a while that it was nothing and push it back. Im not sure why but im getting the impending doom and crying alot in the morning. Especially when my stomach or my tenders are bothering me. My stomach and everything below feels inflamed. I wouldn’t even call it pain just annoying and enough to mess my head completey up. Before i jumped cold turkey i never had one problem out of that area down there. Sorry i know theres females on here and im trying to keep it pg. But anyone else ever had this? The whole inflamed stomach, pelvic tightness, aching tenders ect…
Lose control of legs and hands? « on: April 21, 2018, 02:33:13 pm »
This started post withdrawal so I am putting it here.
Although I have reinstated at a low dose when the dose wears off I am still losing my ability to control my legs – particularly right and right hand properly.
With leg it goes stiff but it is like my brain can’t work out how to move it properly.
Same with right hand – I can’t hold or manipulate a pen properly to write.
Does anyone else have this?
Has anyone had it go away?
Paranoia « on: April 05, 2018, 06:56:24 pm »
Hard day, but something is bothering me
Do any of you have trouble logging in lately on bb? I seem to type in the correct password, but it is causing me to have to re-enter several times sometimes.
Has any one healed even though they used Valarian Root at night? « on: April 07, 2018, 05:04:23 pm »
I’m just wondering if anyone has healed or made progress even though they used Valarian Root?
Re: Has any one healed even though they used Valarian Root at night? « Reply #1 on: April 07, 2018, 05:15:27 pm »
I drank Sleepytime tea extra which has plenty of Valerian Root in it for many months. I stopped because I like chamomile extract […] – that was about four months ago. I don’t remember any correlation of having trouble with any of it.
Re: Has any one healed even though they used Valarian Root at night? « Reply #2 on: April 07, 2018, 05:29:18 pm »
Ok thanks I can’t feel any emotions and the naturopath suggested I take a capsule with some of these things in it. He said I should still heal cause it’s not the same as taking drugs. It’s hard for me to tell if it’s slowing healing down cause my symptom is the same everyday no matter what I do.
Hearing things that are not there « on: April 07, 2018, 10:53:57 am »
Lately i’ve been hearing things / imagining things that are not there. For example:
* Phone ringing, i rush downstairs to find out that the phone had not been ringing.
* People calling my name.
* Hearing gas from the stove being turned on. I then often check the stove if it’s really on or not.
Am i becoming schizophrenic now? Or is someone just messing with me?
We received this message today:
‘Hi my names Debbie xxxxxxxx I’ve been on xanax since I was 12 I’m 46 and my Phychtirist just pulled me off cold turkey . I’ve almost died 3 times went into a coma . I’ve had to lower my self to taking my dead moms Xanax and even buy them off ppl. My health is bad I’ve been practically bedridden for 14 years. I got deadly disease and heart problems the list goes on and on . I’ve been in detox twice but that hasn’t helped me for one I need a long taper . And 2 I cannot funtion without any benzos . I’ve had severe anxiety and panic attacks since I was little and I got post traumatic stress syndrome now . I’m worse than ever and I will die if I can’t get help . Illl always have these problems but I’ve lived on xanax since I was 11 and I’m almost 47 . And phcucsllkg so sick . I need help now and the way my last Phychtirist lied on my records no one will see me a Phychtirist. I’m in to bad shape to be anywhere and they don’t help me . When I’ve got out of detox I was shaking so bad I had tremors and I thought I was going to have a heart attack. Please I live in the USA . My phone number is xxxx-xxx-xxxx . I am desperate please I need a dr that will help me taper me . Thank u Miss , Debbie xxxxxxxx’
Debbie we are not a site where people come for professional medical advice. What we do is warn people away from anti-psychiatry cults, like Scientology and Benzo Buddies. Our advice to you is to immediately seek the help of a medical professional, at a hospital emergency room if needed, and – by all means – stay away from websites that are not legitimate, and hurt people, such as Benzo Buddies.